# SDR CA001211017

- Difficulty date: November 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORT THAT WHILE DEPLOYING THE FLIGHT SPOILERS AT FL90, THE LT FLIGHT SPOILER DEPLOYED, THE RT FLIGHT SPOILER DID NOT DEPLOY. THE RT FLIGHT SPOILER CAUTION MESSAGE APPEARED. THE CREW THEN RETRACTED THE FLIGHT SPOILER. THE MAINTENANCE CREW REPLACED THE R/H INBOARD FLIGHT SPOILER PCU AND THE SECU NR 2.
